MAUDE Adverse Event Report: CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL

CARDINAL HEALTH, INC. DOVER; CATHETER, UROLOGICAL
Model Number 8888492025
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the catheter was broken in half and some pieces detached from the tip.Additional information was received from the customer and stated that the issue was discovered after used on a patient.It was intact in the package.Per customer, probably pieces were left in patient, but no way to know if there was still pieces left.There was no harm known at this time.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2324713864 was reviewed and no anomalies related to the reported issue were observed.Two pictures were provided for analysis, and upon reviewing the pictures, the reported issue was observed.The physical device was not returned for evaluation.A definitive root cause could not be determined.Based on this information, no corrective actions are warranted at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
DOVER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22187781
Report Number1423537-2025-00239
Device Sequence Number8588527
Product Code KOD
UDI-Device Identifier10192253030327
UDI-Public(01)10192253030327(10)2324713864
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K810216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8888492025
Device Catalogue Number8888492025
Device Lot Number2324713864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown